APPROXIMATION METHODS FOR FINITE FAMILY OF GENERALIZED NONEXPANSIVE MULTIVALUED MAPPINGS IN BANACH SPACES

Authors

  • M. Eslamian Department of Mathematics, Imam Khomeini International University, Qazvin 34149, Iran

Abstract

In the present paper, we define and study two new finite-step iterative process for a finite family of generalized nonexpansive multivalued mappings in Banach spaces. Several convergence theorems of the proposed iterations are established for this mappings.

Downloads

Published

2012-05-04

How to Cite

Eslamian, M. (2012). APPROXIMATION METHODS FOR FINITE FAMILY OF GENERALIZED NONEXPANSIVE MULTIVALUED MAPPINGS IN BANACH SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 3(1), 101-110. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/162

Issue

Section

Research Article